# SDR UIEA200700236

- Difficulty date: June 2, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,680 hours, 18,927 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 73836222
- Condition: Unresponsive
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING AFTER ENGINE START NR 4 ENGINE BLEED VALVE, VALVE CLOSED LIGHT ON, FOUND NO DUCT PRESSURE, WHEN ISOLATED FOR TROUBLE SHOOTING.  PER MEL 36-5-1 TRANSFERRED TO FROM T0219M, DMI M07-100 ISSUED BY MCC HECTOR, ORANGE PLACARD INSTALLED.
